# SDR 2024F00245

- Difficulty date: August 28, 2024
- Submitted: September 26, 2024
- Operation: General aviation
- Aircraft: XADAJ
- Make and model: Boeing 737-8
- Aircraft serial: 60455
- Aircraft time: 6,412 hours, 3,147 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Glide Slope
- Condition: No Discrepancy
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ILS APP DUAL CMD A/P DISCONNECTS AND FO`S F/D DISAPEARS AT GLIDESLOPE CAPTURE.  NOTE: PERFORMED ILS OPERATIONAL TEST IAW TASK 34-31-00-710-801. FOUND NORMAL A/C OK FOR SERVICE.
